Involutions of 3-dimensional handlebodies

Tom 215 / 2011

Andrea Pantaleoni, Riccardo Piergallini Fundamenta Mathematicae 215 (2011), 101-107 MSC: 57M60, 57S17, 55M35. DOI: 10.4064/fm215-2-1

Streszczenie

We study the orientation preserving involutions of the orientable 3-dimensional handlebody $H_g$, for any genus $g$. A complete classification of such involutions is given in terms of their fixed points.

Autorzy

  • Andrea PantaleoniScuola di Scienze e Tecnologie
    Università di Camerino
    62032 Camerino, Italy
    e-mail
  • Riccardo PiergalliniScuola di Scienze e Tecnologie
    Università di Camerino
    62032 Camerino, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek